# SDR CA100726004

- Difficulty date: June 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DUAL ENGINE POWER LOSS: SHORTLY AFTER TAKEOFF, POWER WAS LOST ON BOTH ENGINES.  PILOT RETURNED TO AIRPORT AND MADE AN EMERGENCY LANDING.    MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
